# SDR C8GA20030011

- Difficulty date: April 30, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 44,482 hours, 30,235 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 & 3 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 201 FROM MIA TO PTY. ABORTED TAKE OFF ROLL DUE TO NR 2 AND 3 ENGINE OIL BYPASS LIGHT CAME ON AT 90 KNOTS. AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT. REMOVED AND INSPECTED NR 2 AND 3 ENGINE OIL FILTERS, BOTH FILTERS WERE FOUND TO BE CLEAN. INSTALLED NEW FILTERS IN BOTH ENGINES, PERFORMED ENGINE RUNS, LEAK CHECKS WAS GOOD AND BOTH NR 2 AND 3 LOW OIL PRESSURE BYPASS LIGHTS WENT OUT AND WORKED NORMALLY PER B727 MM 79-30-00. AIRCRAFT RETURNED TO SERVICE.
